| Model Number |
ASC4730-01 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference number: (b)(4).
Event or Problem Description
It was reported that during use of multivac 50 xl icw, the prongs when inserted into the appropriate port of the q2 controller did not perform any soft tissue ablation.The control unit was working properly because the ablation signal was present, the pedal was working.The ablation was not working.This was repeated with both tips, of different lot.The issue was solved with a competitor's device and there was a delay greater than 30 minutes.No other complications were reported.
Additional Manufacturer Narrative
H10: correction on b5.Second device was reported under 3006524618-2021-00255 (internal reference number: (b)(4).
Event or Problem Description
It was reported that during use of multivac 50 xl icw, the prongs when inserted into the appropriate port of the q2 controller did not perform any soft tissue ablation.The control unit was working properly because the ablation signal was present, the pedal was working.The ablation was not working.The issue was solved with a competitor's device and there was a delay greater than 30 minutes.No other complications were reported.
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records for the device showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.A review of the instructions for use found the following statement: "the wand is supplied sterile and is for single use only.Do not clean, resterilize, or reuse the wand, as this may damage or compromise the performance resulting in product malfunction, failure, or patient injury."
a review of risk management files found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.